Hello, I am Dr Owen, I am a Board Certified Ob/Gyn Medical Doctor and I want to help you.
Hello - was one of your ureters damaged at the time of the surgery?
It sounds like it was since you had a stent placed?
The urologist during the surgery said that they put dye in my left side and after twenty minutes it was not passing so he put in a stent. He didnt say anythingbwas damaged duringbsurgery. When I went for a renal ultra sound two weeks after the removal they said my kidneys were fine exceot a 9mm simple cyst which no one was worried about. I have had some urethra discomfort since but it is intermittant now.
okay - it sounds like it was damaged - so hence the need for a stent
and since this was the case - this can take a few months for this to totally heal
So, more than likely by about 4 to 6 months AFTER the surgery you should be absolutely back to normal
Honestly if your ob/gyn surgeon was totally truthful to you about the reason for the stent - then you probably would have had less anxiety about this - but do NOT worry - this will ALL clear up on its own.
Hi - Are you there still?
He said he might have been overreacting but wanted to be safe that is why he wanted a follow up with a renal ultra sound and they said it was ok except the cyst. I am just really concerned about the traces of blood in my urine but the urologist that put the stent in did a cystoscopy and the report said my bladder was normal so i am really confused about the traces of blood and just wondered if i should be worried. It has been 9 weeks
well do not worry about the traces of blood -
given what you have been through this is very normal
so do not worry about this
it should clear up soon - and given you are at 9 weeks post op - this should clear hopefully by about 3 to 6 months - this is when I see this clear 100%
Ok you have been so helpful. I have been going crazy over all of this. I don't think I was completely informed. The twinges and wierd feeling at my cuff repair four weeks out is normal as well?
yes - this will heal too
Also at the cuff - have your doctor prescribe you Vagifem -
It helps tremendously too to help the vaginal cuff to heal
this is an Estrogen suppository you use twice per week
I wish you well
If you have more questions, please ask
Please click on EXCELLENT
Thank u. I was worried about cancer or something causing the blood in the urine. Then I started getting these twinges and I think the hysterectomy caused me panic attacks now. Its been quite stressful. I will talk to her about this estrogen. Thank you very much
No, this is very UNLIKELY to be a cancer - especially when everything else is clear
this is very obvious due to your recent surgery
Have a wonderful evening
Well that is a relief. I just didn't want to wait to get more tests if it wasn't related to all this. It just seems 9week shoukd be long enough to heal but I guess I need to be patient . You are wondeful. Thanks
you are welcome
Have a good evening
you should be able to see the EXCELLENT near the smile face
and if you have more questions even at a later date - please come back to this question
I sure will.